# SDR QR9R2023080800003

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721699417
- Aircraft time: 4,335 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CO-PILOT DOOR STAY BRACKET BROKE DURING HOVER TAXI. REPLACED FITTING IAW 52-11-00, 4-1.
